MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. MONITRON II; VDR WAVEFORM ANALYZER

PERCUSSIONAIRE CORP. MONITRON II; VDR WAVEFORM ANALYZER
Model Number F00007-1
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Per customer complaint, their monitron screen, used in conjunction with a ventilator, went blank while on a patient.No patient harm or injury reported.
 
Additional Manufacturer Narrative
This incident is being re-evaluated as part of newly implemented procedures.Per customer statement, the monitron ii device, used in conjunction with the vdr ventilator device, screen went blank while in use on a patient.As there was a malfunction to the vdr/monitron ii device that may lead to uncertainty of ventilation and as a result, may interrupt the ventilation support, this mdr is being filed.The system was investigated internally, but the event could not be replicated.The system was confirmed to be working as intended.No patient harm or injury was reported.If any additonal information is received, a follow up mdr will be filed.

Brand Name
MONITRON II
Common Device Name
VDR WAVEFORM ANALYZER
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18573530
Report Number3029845-2024-00018
Device Sequence Number20796447
Product Code CBK
UDI-Device Identifier00849436000068
UDI-Public00849436000068
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00007-1
Device Catalogue NumberS00015-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown